# SDR COEA2023011017807

- Difficulty date: December 20, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57612187201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 239777 NR 600026 HEAVY CHECK  COE/MAJOR REPAIR: R/H AILERON TRIM TAB CLOSE OUT CHANNEL UPPER SURFACE HAS MULTIPLE AREAS OF LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00205880_01...19969 ISSUE A, DATED 1/2/2023.
